Coupled-expanding maps under small perturbations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1291-1307
Journal / PublicationDiscrete and Continuous Dynamical Systems
Volume29
Issue number3
Publication statusPublished - Mar 2011

Abstract

This paper studies the C1-perturbation problem of strictly A-coupled-expanding maps in finite-dimensional Euclidean spaces, where A is an irreducible transition matrix with one row-sum no less than 2. It is proved that under certain conditions strictly A-coupled-expanding maps are chaotic in the sense of Li-Yorke or Devaney under small C1-perturbations. It is shown that strictly A-coupled-expanding maps are C1 structurally stable in their chaotic invariant sets under certain stronger conditions. One illustrative example is provided with computer simulations.

Research Area(s)

  • Chaos, Coupled-expanding, Perturbation, Structural stability